# SDR 08FDEA01831

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 74,463 hours, 30,363 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC05026
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP, OUTBD HINGE LOCATION NR 3 INBD BORE IS CORRODED.  REMOVED THE CORROSION FROM THE INBD BORE IAW CMM 57-44-01.  MACHINED NEW   BUSHINGS FOR THE INBD BORE IAW CMM 57-44-09.  CAD PLATED BUSHING IAW QQP-416-7Y2-  CL2.  INSTALLED THE NEW BUSHING INTO INBD THE BORE OF THE NR 3 LUG IAW CMM 57-44-01.  COMPLIED WITH FEDEX EA 8-5740-116979 DATED 5/1/2008.
